# SDR HEEA063113

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Housing
- Part number: 206061432116
- Condition: Cracked
- Location: Blower
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER HOUSING CRACKED, UPPER LEFT CORNER.
